Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Complete analytic equivalence relations


Authors: Alain Louveau and Christian Rosendal
Journal: Trans. Amer. Math. Soc. 357 (2005), 4839-4866
MSC (2000): Primary 03E15
Published electronically: July 19, 2005
MathSciNet review: 2165390
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that various concrete analytic equivalence relations arising in model theory or analysis are complete, i.e. maximum in the Borel reducibility ordering. The proofs use some general results concerning the wider class of analytic quasi-orders.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 03E15

Retrieve articles in all journals with MSC (2000): 03E15


Additional Information

Alain Louveau
Affiliation: Equipe d’Analyse Fonctionnelle, Institut de Mathématiques, Université Pierre et Marie Curie - Paris 6, Boîte 186, 4 Place Jussieu, 75252 Paris Cedex 05, France
Email: louveau@ccr.jussieu.fr

Christian Rosendal
Affiliation: Equipe d’Analyse Fonctionnelle, Institut de Mathématiques, Université Pierre et Marie Curie - Paris 6, Boîte 186, 4 Place Jussieu, 75252 Paris Cedex 05, France
Address at time of publication: Mathematics 253-37, Caltech, Pasadena, California 91125
Email: rosendal@ccr.jussieu.fr

DOI: http://dx.doi.org/10.1090/S0002-9947-05-04005-5
PII: S 0002-9947(05)04005-5
Keywords: Definable equivalence relations, descriptive set theory
Received by editor(s): May 14, 2003
Published electronically: July 19, 2005
Article copyright: © Copyright 2005 American Mathematical Society